Advertisement

How can I tell if I have taken too much Pristiq?

You may have taken too much Pristiq if you have any of the following symptoms:

  • shivering
  • dark urine
  • vomiting
  • chest pain
  • bloating
  • blurred vision
  • spinning
  • twitching
  • nausea
  • stomach pain
  • confusion
  • sweating
  • fatigue or tiredness
  • yellow eyes or skin
  • slow heartbeat
  • restlessness
  • dry mouth
  • diarrhea
  • overactive reflexes
  • poor coordination

These are just some of the symptoms of Pristiq overdose. Call your doctor if you have any of these, or if you think you have taken too much Pristiq.

Continue Learning about Antidepressant

What antidepressants are used to treat Alzheimer's disease?
John H. Growdon, MDJohn H. Growdon, MD
Here is a list of the antidepressant medications used for Alzheimer's disease and their correspo...
More Answers
How does Doxepin interact with other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you have taken an MAO inhibitor in the past 2 weeks, you should not take doxepin due to possible ...
More Answers
How can I choose an antidepressant?
Michael D. Banov, MDMichael D. Banov, MD
The best way to decide on which antidepressant to take is by educating yourself about what options a...
More Answers
Is it safe to take antidepressants during pregnancy?
John Preston, PsyDJohn Preston, PsyD
Most experts agree that some new-generation antidepressants (e.g., Prozac, Zoloft, Effexor, Well...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.